# SDR SWAA2023011079098

- Difficulty date: December 7, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER RIB 5 AFT LOWER END FASTENER HOLES CRACKED IN THE MID SECTION 0.500' IN LENGTH. RH HORIONTAL STABILIER RIB 5 AFT LOWER END FASTENER HOLES CRACKED IN THE MID SECTION 0.500&#34; IN LENGTH.<[01] PERFORMED HFEC INSP ON STAB RIB 5 PER B737 NDT PART 6 51-00-00 PROC 23; 0.500' CRACK FOUND. TOOL USED NORTEC 500; B/C 19497; CAL DUE DATE 05/23;[02] REMOVED DAMAGED SECTION DUE TO CRACK AT RH HORIZ. STAB. RIB #5 AFT LOWER END SRM 51-10-02-0G-0;[03] REMOVED AFT SUPPORT ANGLE AT RH HORIZ. STAB. RIB #5 REF SRM 51-40-02-0G-0;[04] VERIFIED STEP #3;[05] PERFORMED ROTO INSP ON ALL EXISTING FASTENERS ON AFT WEB AREA REPAIR SECTION IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS NOTED TOOL USED : NORTEC 600 B/C 172389 03/23;[06] ACCOMPLISHED REPAIR AS PER EA: 22-155-03624;[07] TASK C/W;[08] TASK C/W
